# SDR DXTA200400450

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Aircraft time: 3,520 hours, 2,153 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7022090901
- Part serial: 01010472
- Condition: Malfunctioned
- Location: Rudder
- Part time: 3,520 hours, 2,153 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT AT 17,000 FT AND 320 KTS FELT A SHARP RUDDER KICK WITH THE AUTOPILOT ON, YD FAIL UPPER -B- AMBER CAS MESSAGE ILLUMINATED.  REMOVED AND REPLACED -B- YSAC (UPPER) IAW 750 MM 27-24-01.  OPS CHECKED GOOD.
